# SDR ASOA201702061154

- Difficulty date: February 6, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 33,675 hours, 24,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 601R3100315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD UPPER TENSION FITTING SUPPORT STRUCTURE CORRODED. REMOVED AND REPLACED PAX DOOR UPPER TENSION FITTING SUPPORT STRUCTURE, FORMER, CLIP, INTERCOSTAL AND HOUSING IAW SRM 51-40-11-001-001-A01,51-42-06-001-001-A01,51-24-36-001-001-A01 AND EC/TC EO 700-53-00-00003,4,5 AND EC/TC REO 670-52-11-925.
